MathSciNet Relay Station
MathSciNet bibliographic data
MR313462 (47 #2016) 26A54
Fadell, Albert On the existence of regular approximate differentials. Proc. Amer. Math. Soc. 37 (1973), 541–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement